Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 47, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 15, 2012, 6:26 PM CDT for Lincoln County, Moore County, Tennessee. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2012, 6:26 PM CDT (23:26 UTC)
- Expired
- Mar 15, 2012, 7:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 61 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 7:04 PM CDT | HAIL 0.25 | Fayetteville, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1726 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
487
WUUS54 KHUN 152326
SVRHUN
TNC103-127-160015-
/O.NEW.KHUN.SV.W.0047.120315T2326Z-120316T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
626 PM CDT THU MAR 15 2012
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN TENNESSEE...
WESTERN MOORE COUNTY IN TENNESSEE...
* UNTIL 715 PM CDT
* AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HARMS...OR ABOUT 8 MILES WEST OF FAYETTEVILLE...AND MOVING
NORTHEAST AT 20 MPH. A SEPARATE LINE OF STRONG THUNDERSTORMS WILL
MOVE INTO WESTERN LINCOLN COUNTY FOLLOWING THE FIRST STORM.
* LOCATIONS IMPACTED INCLUDE...
HARMS...SKINEM...
FAYETTEVILLE...
HOWELL...
PETERSBURG...
MIMOSA...BELLEVILLE...
MULBERRY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3536 8653 3536 8649 3533 8645 3533 8642
3535 8641 3518 8636 3499 8683 3524 8683
3526 8678 3526 8675 3530 8670 3533 8661
3536 8661 3538 8658
TIME...MOT...LOC 2324Z 232DEG 19KT 3515 8670
$$
70/DD1 follow-up statement
785
WWUS54 KHUN 160011
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
711 PM CDT THU MAR 15 2012
TNC103-127-160020-
/O.EXP.KHUN.SV.W.0047.000000T0000Z-120316T0015Z/
LINCOLN TN-MOORE TN-
711 PM CDT THU MAR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MOORE AND LINCOLN
COUNTIES EXPIRES AT 715 PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORMS THAT
PROMPTED THE INITIAL WARNING IN LINCOLN AND WESTERN MOORE COUNTIES
HAVE WEAKENED AND ARE NO LONGER SEVERE. THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LINCOLN
AND MOORE COUNTIES UNTIL 745 PM.
LAT...LON 3536 8653 3536 8649 3533 8645 3533 8642
3535 8641 3518 8636 3499 8683 3524 8683
3526 8678 3526 8675 3530 8670 3533 8661
3536 8661 3538 8658
TIME...MOT...LOC 0010Z 232DEG 19KT 3530 8647
$$
DJNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 2:23 PM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Mar 15, 2:23 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
223 PM CDT THU MAR 15 2012
.DISCUSSION...
HIGH PRESSURE HAS MAINTAINED THE SUMMER-LIKE ATMOSPHERE ACROSS MUCH
OF THE EASTERN HALF OF THE CONUS TODAY...WITH HIGHS IN THE TENNESSEE
VALLEY PUSHING INTO THE LOWER 80S ALREADY THIS AFTERNOON. THESE
TEMPERATURES ARE APPROACHING 20 DEGREES ABOVE NORMAL FOR MARCH
15TH...AND HAVE ALREADY TIED THE RECORD HIGH AT KMSL (85 DEG AT 2PM
WITH A RECORD OF 85 DEG IN 1908) AND BROKEN THE RECORD AT KHSV (83
DEG AT 2PM WITH A RECORD OF 82 DEG IN 1946) COMBINED WITH DEWPOINTS
IN THE 60S SURGING NORTHWARD ALONG THE MISSISSIPPI RIVER VALLEY AND
TOWARD OHIO...DIURNALLY DRIVEN THUNDERSTORMS HAVE BEEN RAPIDLY
INCREASING IN COVERAGE ACROSS THE NORTHERN FRINGES OF MS/AL/GA AND
NORTHWARD ACROSS TN AND KY (WITH GA/CAROLINA STORMS LIKELY DRIVEN
SOMEWHAT BY TOPOGRAPHY AS WELL). A MID LEVEL SHORTWAVE HAS HELPED
WITH THE FORCING FOR THESE STORMS AND REMAINS SLIGHTLY WEAKER HEADING
INTO THE DEEP SOUTH...HENCE THE TAPERING OFF OF STORMS ACROSS OUR CWA
AND SOUTHWARD. THE OTHER LIMITING FACTOR INHIBITING STORM GROWTH IN
OUR AREA HAS BEEN THE POCKET OF MID LEVEL DRY AIR...WHICH SHOULD
CONTINUE TO WEAKEN SLIGHTLY OVER THE NEXT SEVERAL HOURS. COMBINED
WITH THE CONTINUED HEATING...EXPECT THE TC IN OUR AREA TO START
PRODUCING TSRA IN THE NEXT HOUR OR TWO. HAIL WILL CONTINUE TO BE THE
MAIN CONCERN WITH AFTERNOON TSRA...WITH SOME GUSTY OUTFLOW AND
LOCALLY HEAVY RAINFALL ALSO POSSIBLE DUE TO THE SLOW STORM MOVEMENT.
HEADING INTO FRIDAY...THE RIDGE WILL SLIDE EVER SO SLIGHTLY TO THE
EAST. THIS SHOULD PUT THE TN VALLEY IN THE FLOW THAT AREAS TO OUR NW
HAD TODAY...ALLOWING LINGERING OVERNIGHT STORMS THAT BECOME MORE
ELEVATED IN NATURE. DIURNALLY DRIVEN STORMS ARE EXPECTED AGAIN
TOMORROW AFTERNOON ASSOCIATED WITH THE WEAK SHORTWAVE THAT WILL ALSO
SLIDE SLOWLY EASTWARD. HAVE MORE CONFIDENCE THAT A GOOD PORTION OF
THE NE CWA WILL SEE SHOWERS AND THUNDERSTORMS TOMORROW AFTERNOON SO
HAVE BUMPED UP POP CHANCES INTO THE LIKELY CATEGORY FOR POINTS
GENERALLY NE OF HSV. WITH SLIGHTLY GREATER COVERAGE OF CLOUDS AND
STORMS...WILL KEEP TEMPS SIMILAR TO THOSE SEEN TODAY.
THE WEAKER RIDGE CURRENTLY OVER THE NORTHERN GREAT LAKES WILL PUSH
EASTWARD THROUGH THIS WEEKEND AND REINFORCE THE EAST COAST SURFACE
RIDGE. THE 'RING OF FIRE' SHOULD ALSO PUSH EASTWARD AND ALLOW ONE
MORE DAY OF AFTERNOON POP-UP STORMS ON SATURDAY THEN FOCUS MOST OF
THE PRECIP EAST OF THE AREA FOR SUNDAY-TUESDAY. CONTINUED S-SE FLOW
WILL KEEP CONDITIONS UNSEASONABLY WARM THROUGH MID WEEK UNDER
GENERALLY PARTLY CLOUDY SKIES. HAVE CONTINUED WITH THE TREND PUT OUT
BY THE MID SHIFT TO KEEP TEMPERATURES JUST ABOVE GUIDANCE DUE TO THE
UNUSUAL SET-UP FOR THIS TIME OF YEAR. LOOKING AT THE RECORD HIGHS
OVER THE NEXT WEEK...IT LOOKS LIKE SATURDAY MAY BE OUR BEST CHANCE OF
BREAKING RECORDS DUE TO THE RELATIVELY LOW RECORD MAX TEMPS...BUT
WOULD NOT BE SURPRISED TO SEE A COUPLE MORE RECORD-BREAKING
TEMPERATURE DAYS BY THE END OF NEXT WEEK.
ON THE LARGER SCALE...THE AMPLIFYING RIDGE ON THE EAST COAST WILL
CORRELATE TO A RIGOROUSLY DEEPENING TROF ACROSS THE WEST COAST AND
ROCKIES. MODELS ARE GENERALLY IN VERY GOOD AGREEMENT THROUGH TUESDAY
WITH THE DEEPENING TROF DEVELOPING A CUTOFF LOW ACROSS THE
SOUTHEAST..BUT SOLUTIONS TEND TO DIVERGE WITH THE SPEED OF BRINGING
THAT LOW BACK INTO THE MAIN FLOW. IN THESE TYPES OF SITUATIONS THE
MODELS GENERALLY TEND TO RUSH THE PROGRESSION OF THE LOW SO HAVE
WEIGHTED MY FCST TOWARD THE SLOWER GFS SOLN WHICH WOULD KEEP THE
MAIN AREA OF POPS WEST OF THE CWA UNTIL AT LEAST THURSDAY. EITHER
WAY...TEMPS SHOULD START TO COOL BACK DOWN HEADING INTO NEXT WEEKEND
AS CLOUD COVER AND POP CHANCES INCREASE AHEAD OF THE LOW AND COLD
FRONT.
CCC
&&
.AVIATION...
/ISSUED 1223 PM CDT THU MAR 15 2012/
FOR 18Z TAFS...VFR CONDITIONS ARE EXPECTED TO PREVAIL ACROSS NORTH
AL AND SOUTHERN MIDDLE TN. TSRA DEVELOPMENT LATER THIS AFTERNOON MAY
BRING MVFR TO IFR CIGS IN THE VICINITY OF THE AIRPORTS. DUE TO THE
UNCERTAINTY WITH THE MOVEMENT, HAVE INCLUDED VCTS UNTIL 01Z WHEN TSRA
ACTIVITY IS EXPECTED TO DIMINISH SOMEWHAT (CB IS INCLUDED DURING
OVERNIGHT). ADDITIONAL SHRA/TSRA DEVELOPMENT IS THEN EXPECTED AFTER
12Z AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION INDICATED
BY VCSH.
SAL.77
&&
.CLIMATE...
RECORD HIGHS AND HIGH MINIMUMS FOR THE NEXT WEEK AT HUNTSVILLE AND
MUSCLE SHOALS:
HUNTSVILLE MUSCLE SHOALS
RECORD HIGH REC HIGH MIN RECORD HIGH REC HIGH MIN
MARCH 16 84/1945 67/1945 89/1921 63/1982
MARCH 17 82/1963 64/1945 86/1908 64/1898
MARCH 18 87/1908 64/1908 87/1908 64/1908
MARCH 19 84/1982 63/1945 88/1912 66/1948
MARCH 20 86/2004 68/1948 88/1907 70/1948
MARCH 21 90/1907* 61/1948 86/1966 68/1898
MARCH 22 88/1907 67/1991 89/1907 66/1898
*EARLIEST 90-DEGREE HIGH ON RECORD AT HUNTSVILLE. FOR MSL...THE
EARLIEST 90-DEGREE HIGH ON RECORD IS MARCH 24 1910.
BCC/CCC
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 60 82 59 83 59 / 50 60 30 20 10
SHOALS 60 82 57 84 57 / 50 50 20 20 10
VINEMONT 59 80 58 80 59 / 40 50 20 20 10
FAYETTEVILLE 58 78 57 79 56 / 50 60 40 30 10
ALBERTVILLE 56 79 55 80 55 / 40 50 20 20 10
FORT PAYNE 56 79 54 81 54 / 40 60 30 30 10
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.Hazardous weather outlook, Mar 15, 5:35 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 535 PM CDT THU MAR 15 2012 ALZ001>010-016-TNZ076-096-097-161000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 535 PM CDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING...AS AN UNSEASONABLY WARM AND UNSTABLE AIRMASS REMAINS IN PLACE ACROSS THE AREA. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE...WITH GUSTY OUTFLOW WINDS...HAIL AND BRIEF HEAVY DOWNPOURS THE MAIN WEATHER THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AN UNSEASONABLY WARM AND MOIST AIRMASS IS EXPECTED TO REMAIN IN PLACE ACROSS THE TENNESSEE VALLEY INTO SATURDAY. A FEW DISTURBANCES MOVING ACROSS THE REGION WILL BRING THE POSSIBILITY OF A FEW STRONG TO SEVERE THUNDERSTORMS. GUSTY WINDS...HAIL...AND HEAVY RAINFALL ARE THE PRIMARY THREATS. AN ADDITIONAL CHANCE FOR THUNDERSTORMS IS POSSIBLE BY THE MIDDLE PART OF NEXT WEEK AS A STRONG UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE THIS EVENING.
In the hours before
Local storm report, Mar 15, 5:06 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
506 PM CDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL SAINT FLORIAN 34.87N 87.62W
03/15/2012 E1.00 INCH LAUDERDALE AL EMERGENCY MNGR
HAIL RANGING FROM PEA TO QUARTER SIZE
0458 PM HAIL 2 NE FLORENCE 34.82N 87.65W
03/15/2012 E0.88 INCH LAUDERDALE AL BROADCAST MEDIA
IN THE JACKSONBURG COMMUNITY
&&
JLLSpecial weather statement, Mar 15, 6:03 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
603 PM CDT THU MAR 15 2012
TNZ096-152345-
LINCOLN-
603 PM CDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN COUNTY UNTIL 645 PM
CDT...
AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MCBURG...OR 14 MILES EAST OF PULASKI...
MOVING NORTHEAST AT 20 MPH. AN ADDITIONAL LINE OF STRONG
THUNDERSTORMS WILL MOVE INTO THE WESTERN PORTION OF LINCOLN COUNTY
FROM GILES COUNTY BY 645 PM CDT.
NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
HARMS.
HOWELL.
PETERSBURG.
BELLEVILLE...MIMOSA.
CHESTNUT RIDGE...BOONEVILLE.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3536 8654 3535 8653 3534 8654 3532 8653
3530 8648 3526 8645 3499 8684 3526 8683
3527 8679 3526 8675 3531 8668 3533 8661
3537 8660
TIME...MOT...LOC 2302Z 243DEG 16KT 3523 8678
70/DDSpecial weather statement, Mar 15, 6:12 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
612 PM CDT THU MAR 15 2012
ALZ003-004-007-160000-
FRANKLIN-LAWRENCE-MORGAN-
612 PM CDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN...CENTRAL
LAWRENCE AND NORTHWESTERN MORGAN COUNTIES UNTIL 700 PM CDT...
AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERAL STRONG THUNDERSTORMS ACROSS THE ADVISORY AREA. THE STRONGEST
CELL WAS LOCATED 7 MILES SOUTH OF MT HOPE...OR 10 MILES NORTHEAST OF
HALEYVILLE. ALL ACTIVITY WAS MOVING NORTHEASTWARD AT 30 MPH.
NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
MT HOPE.
LANDERSVILLE.
WREN.
MOULTON.
SPEAKE.
CHALYBEATE SPRINGS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3430 8743 3430 8759 3439 8765 3470 8711
3452 8690 3429 8742
TIME...MOT...LOC 2310Z 240DEG 25KT 3436 8750
70/DDLocal storm report, Mar 15, 6:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
614 PM CDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL SAINT FLORIAN 34.87N 87.62W
03/15/2012 E1.00 INCH LAUDERDALE AL EMERGENCY MNGR
HAIL RANGING FROM PEA TO QUARTER SIZE
0458 PM HAIL 2 NE FLORENCE 34.82N 87.65W
03/15/2012 E0.88 INCH LAUDERDALE AL BROADCAST MEDIA
IN THE JACKSONBURG COMMUNITY
0605 PM HAIL COXEY 34.80N 87.18W
03/15/2012 E0.25 INCH LIMESTONE AL EMERGENCY MNGR
PEA HAIL IN COXEY
&&
JLLLocal storm report, Mar 15, 6:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
615 PM CDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL SAINT FLORIAN 34.87N 87.62W
03/15/2012 E1.00 INCH LAUDERDALE AL EMERGENCY MNGR
HAIL RANGING FROM PEA TO QUARTER SIZE
0458 PM HAIL 2 NE FLORENCE 34.82N 87.65W
03/15/2012 E0.88 INCH LAUDERDALE AL BROADCAST MEDIA
IN THE JACKSONBURG COMMUNITY
0605 PM HAIL COXEY 34.80N 87.18W
03/15/2012 E0.25 INCH LIMESTONE AL EMERGENCY MNGR
PEA HAIL IN COXEY
0610 PM HAIL 1 NE RIPLEY 34.77N 87.11W
03/15/2012 E1.00 INCH LIMESTONE AL TRAINED SPOTTER
QUARTER HAIL IN RIPLEY
&&
JLLLocal storm report, Mar 15, 6:21 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
621 PM CDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL SAINT FLORIAN 34.87N 87.62W
03/15/2012 E1.00 INCH LAUDERDALE AL EMERGENCY MNGR
HAIL RANGING FROM PEA TO QUARTER SIZE
0458 PM HAIL 2 NE FLORENCE 34.82N 87.65W
03/15/2012 E0.88 INCH LAUDERDALE AL BROADCAST MEDIA
IN THE JACKSONBURG COMMUNITY
0605 PM HAIL COXEY 34.80N 87.18W
03/15/2012 E0.25 INCH LIMESTONE AL EMERGENCY MNGR
PEA HAIL IN COXEY
0606 PM HAIL TRINITY 34.61N 87.09W
03/15/2012 E0.88 INCH MORGAN AL EMERGENCY MNGR
NICKEL HAIL REPORTED BY THE FIRE DEPARTMENT
0610 PM HAIL 1 NE RIPLEY 34.77N 87.11W
03/15/2012 E1.00 INCH LIMESTONE AL TRAINED SPOTTER
QUARTER HAIL IN RIPLEY
&&
JLLThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 6:03 PM CDT | Special Weather Statement | HUN | Lincoln | 42 min |
| Mar 15, 6:59 PM CDT | Severe Thunderstorm Warning | HUN | Lincoln, Moore | 46 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.